News of the WeekNUMBER THEORY

Proof Promises Progress in Prime Progressions

See allHide authors and affiliations

Science  21 May 2004:
Vol. 304, Issue 5674, pp. 1095
DOI: 10.1126/science.304.5674.1095

You are currently viewing the summary.

View Full Text

Log in to view the full text

Log in through your institution

Log in through your institution

Summary

In setting out to prove that there are an infinite number of arithmetic progressions of prime numbers with four terms, two mathematicians appear to have proved the result for prime progressions of all lengths.